Open Access System for Information Sharing

Login Library

 

Article
Cited 4 time in webofscience Cited 0 time in scopus
Metadata Downloads

Bounds on the linear complexity and the 1-error linear complexity over F-p of M-ary Sidel'nikov sequences

Title
Bounds on the linear complexity and the 1-error linear complexity over F-p of M-ary Sidel'nikov sequences
Authors
Chung, JHYang, K
POSTECH Authors
Yang, K
Date Issued
Sep-2006
Publisher
SPRINGER-VERLAG BERLIN
Keywords
M-ary sequences; Sidel' nikov sequences; linear complexity; 1-error linear complexity; BINARY SEQUENCES
URI
http://oasis.postech.ac.kr/handle/2014.oak/23779
ISSN
0302-9743
Article Type
Article
Citation
LECTURE NOTES IN COMPUTER SCIENCE, vol. 4086, page. 74 - 87, 2006-09
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 YANG, KYEONG CHEOL
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse